Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 381, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 11, 2011, 4:17 PM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 4:17 PM CDT (21:17 UTC)
- Expired
- Jun 11, 2011, 5:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 40 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
013 WUUS54 KTSA 112117 SVRTSA OKC061-077-079-112215- /O.NEW.KTSA.SV.W.0381.110611T2117Z-110611T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 417 PM CDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 515 PM CDT * AT 411 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF PANAMA TO 6 MILES SOUTHEAST OF LEQUIRE...MOVING EAST AT 5 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... PANAMA...SPIRO...CAMERON AND POTEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3509 9445 3492 9509 3513 9515 3531 9458 TIME...MOT...LOC 2117Z 278DEG 6KT 3515 9470 3504 9501 $$
3 follow-up statements
369 WWUS54 KTSA 112137 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 437 PM CDT SAT JUN 11 2011 OKC061-077-079-112215- /O.CON.KTSA.SV.W.0381.000000T0000Z-110611T2215Z/ HASKELL OK-LE FLORE OK-LATIMER OK- 437 PM CDT SAT JUN 11 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHEASTERN LATIMER...NORTHERN LE FLORE AND SOUTHEASTERN HASKELL COUNTIES... AT 433 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM SHADY POINT TO LEQUIRE...MOVING WEST AT 5 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RED OAK... BOKOSHE...MILTON...LEQUIRE AND MCCURTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3509 9445 3492 9509 3513 9515 3531 9458 TIME...MOT...LOC 2137Z 095DEG 6KT 3513 9473 3509 9504 $$
941 WWUS54 KTSA 112153 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 453 PM CDT SAT JUN 11 2011 OKC061-077-079-112215- /O.CON.KTSA.SV.W.0381.000000T0000Z-110611T2215Z/ HASKELL OK-LE FLORE OK-LATIMER OK- 453 PM CDT SAT JUN 11 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHEASTERN LATIMER...NORTHWESTERN LE FLORE AND SOUTHEASTERN HASKELL COUNTIES... AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCCURTAIN... MOVING WEST AT 5 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEQUIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3505 9479 3499 9511 3513 9515 3524 9480 TIME...MOT...LOC 2154Z 095DEG 6KT 3511 9502 $$
287 WWUS54 KTSA 112213 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 513 PM CDT SAT JUN 11 2011 OKC061-077-079-112223- /O.EXP.KTSA.SV.W.0381.000000T0000Z-110611T2215Z/ HASKELL OK-LE FLORE OK-LATIMER OK- 513 PM CDT SAT JUN 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER... NORTHWESTERN LE FLORE AND SOUTHEASTERN HASKELL COUNTIES EXPIRES AT 515 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS OF 40 TO 50 MPH AND PERIODS OF HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM AS IT MOVES SLOWLY WESTWARD. LAT...LON 3505 9479 3499 9511 3513 9515 3524 9480 TIME...MOT...LOC 2213Z 095DEG 6KT 3512 9509 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:30 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 11, 3:30 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 330 PM CDT SAT JUN 11 2011 .DISCUSSION... THE MAIN FORECAST CHALLENGE WILL BE CONVECTIVE CHANCES OVER THE NEXT 24 HOURS. A STALLED OUT FRONTAL BOUNDARY LIES FROM NEAR OR JUST SOUTH OF THE I-40 CORRIDOR IN OKLAHOMA...ARCING BACK TO THE NORTHWEST INTO THE CENTRAL HI PLAINS...AND TO THE NORTHEAST ACROSS AR INTO SE MISSOURI. SCATTERED SFC BASED THUNDERSTORMS HAVE DEVELOPED OVER THE PAST HOUR ALONG AND SOUTH OF THE BOUNDARY...AND A FEW WIDELY SCATTERED MAINLY ELEVATED SHOWERS AND THUNDERSTORMS EXIST NORTH OF THE BOUNDARY. THE CAP IS WEAKER TODAY COMPARED TO YESTERDAY...AND MID LEVEL WINDS ARE WEAKER AS WELL. THUS...EXPECT SCATTERED MOSTLY DISORGANIZED PULSE TYPE CONVECTION THROUGH SUNSET ACROSS MUCH OF THE REGION. A STRONG JET ALOFT WILL HELP VENTILATE THE STORMS...SO A FEW SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL. FOCUS THEN TURNS TO THE WEST FOR TONIGHT. STORMS ARE EXPECTED TO FORM IN THE UPSLOPE FLOW REGIME ON THE HI PLAINS THIS AFTERNOON AND EVENTUALLY GROW UPSCALE INTO AN MCS /STORM COMPLEX/ TONIGHT AND MOVE GENERALLY EAST. THE TRACK OF THE SYSTEM IS STILL A BIT UNCERTAIN...AND REALLY DEPENDS ON HOW FAR NORTH THE BOUNDARY RETREATS. THE COMPLEX WILL LIKELY TRAVEL ALONG OR TO THE NORTH OF THE FRONT TONIGHT...AND AFTER PERUSING ALL OF THE AVAILABLE MODEL DATA THIS IS MOST LIKELY TO BE NEAR THE KS/OK BORDER. BY SUNDAY MORNING...STORMS MAY DEVELOP TO THE SOUTHEAST INTO NW AR AS THEY ROUND THE EDGE OF THE CAPPING EML. DAMAGING WINDS WILL BE THE PRIMARY HAZARD. UPPER HEIGHTS WILL RISE DURING THE DAY ON SUNDAY AND THE EML WILL SPREAD NORTHEAST ACROSS THE FORECAST AREA AS THE FRONT RETREATS BACK TO THE NORTH. THUS...PRECIP CHANCES WILL TAPER OFF FROM SOUTHWEST TO NORTHEAST WITH TIME. BY MONDAY...MODELS SHOW SOUTHWEST SFC WINDS AND HOT TEMPERATURES...WITH HIGHS IN THE UPPER 90S AND POSSIBLY NEAR 100 DEGREES TO THE WEST OF TULSA. THE RIDGING ALOFT WILL BE FAIRLY SHORT-LIVED...AS MODELS FORECAST A STRONG UPPER TROUGH OVER THE CENTRAL AND NORTHERN PLAINS BY WEDNESDAY. THIS SYSTEM WILL PUSH A FRONT INTO OUR REGION LATE TUESDAY INTO WEDNESDAY...AND AT LEAST SOME CHANCE FOR THUNDERSTORMS CAN BE EXPECTED WITH IT. THE GFS AND ECMWF CONTINUE TO DISAGREE WITH THE DETAILS IN THE LATER PERIODS. THE GFS SHOWS MORE RIDGING ALOFT OVER THE FORECAST AREA WITH THE RETREATING FRONT LIFTING NORTH INTO KS/MO BY FRIDAY. THE ECMWF KEEPS THE FRONT FARTHER SOUTH AND IS MORE ZONAL WITH THE PATTERN ALOFT. THE CANADIAN ENSEMBLES TEND TO FAVOR THE GFS SOLUTION...HOWEVER GIVEN THE PERSISTENCE OF THE ECMWF...SLIGHT CHANCE POPS ACROSS THE NORTH ARE WARRANTED FOR FRIDAY. LACY && .PRELIMINARY POINT TEMPS/POPS... TUL 71 94 74 97 / 40 10 0 10 FSM 71 95 73 97 / 20 10 0 0 MLC 70 96 72 97 / 20 0 0 0 BVO 67 91 71 98 / 50 30 0 10 FYV 66 89 68 92 / 20 30 0 0 BYV 65 85 68 92 / 20 40 0 0 MKO 70 93 71 95 / 20 10 0 0 MIO 66 89 71 95 / 40 50 0 10 F10 70 94 72 97 / 20 10 0 0 HHW 71 96 72 96 / 20 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Jun 11, 1:00 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT SAT JUN 11 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT SAT JUN 11 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. DISCUSSION... A QUASI-STATIONARY FRONT WILL STRETCH ACROSS THE AREA THIS AFTERNOON... PROVIDING THE FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE ATMOSPHERE WILL BEGIN TO STABILIZE AFTER SUNSET WITH THE SEVERE THREAT EVENTUALLY DIMINISHING. IN ADDITION... A FEW STORMS THAT DEVELOP WELL WEST OF THE REGION COULD MOVE INTO FAR NORTHEAST OKLAHOMA OVERNIGHT TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... A FEW THUNDERSTORMS COULD BE ONGOING ACROSS FAR NORTHEAST OKLAHOMA SUNDAY MORNING BEFORE SHIFTING EAST. LIMITED THUNDERSTORM CHANCES WILL BE BACK IN THE FORECAST TUESDAY INTO WEDNESDAY AS ANOTHER WEAK COLD FRONT PUSHES INTO THE AREA. OTHERWISE... ABOVE NORMAL TEMPERATURES WILL CONTINUE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 11, 2:41 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT SAT JUN 11 2011
ARZ029-112015-
SEBASTIAN AR-
241 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
AT 242 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF PATTERSON...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...PATTERSON...HARTFORD...
ARKOLA...HUNTINGTON...MIDLAND AND MANSFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3495 9429 3494 9435 3495 9436 3494 9438
3494 9441 3493 9444 3506 9444 3513 9427
3501 9422 3497 9422
TIME...MOT...LOC 1942Z 250DEG 8KT 3497 9443Special weather statement, Jun 11, 2:58 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT SAT JUN 11 2011
OKZ074-076-112045-
HASKELL OK-LE FLORE OK-
258 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL AND NORTHERN LE FLORE
AT 258 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF MILTON TO 4 MILES SOUTH OF
MCCURTAIN...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...KEOTA...SHADY POINT...
MILTON...PANAMA...BOKOSHE AND COWLINGTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3502 9464 3499 9493 3505 9493 3506 9494
3506 9504 3533 9495 3535 9483 3532 9481
3536 9475 3533 9469 3529 9466 3529 9464
TIME...MOT...LOC 1958Z 236DEG 6KT 3521 9487 3510 9495Special weather statement, Jun 11, 2:59 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT SAT JUN 11 2011
OKZ076-112045-
LE FLORE OK-
259 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 259 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ABOUT 4 MILES EAST
OF HEAVENER RUNESTONE STATE PARK...5 MILES EAST OF HODGEN...AND 7
MILES SOUTH OF HODGEN...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...HODGEN...HEAVENER...HOWE
AND HEAVENER RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
PENNY SIZE HAIL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3472 9477 3501 9466 3503 9445 3493 9444
3470 9445
TIME...MOT...LOC 1959Z 263DEG 8KT 3492 9451 3482 9455
3475 9459Special weather statement, Jun 11, 3:12 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT SAT JUN 11 2011
ARZ029-112045-
SEBASTIAN AR-
312 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PATTERSON...
MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...LIBERTY...PATTERSON...HARTFORD...ARKOLA...
HUNTINGTON...MIDLAND AND MANSFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3507 9423 3497 9422 3495 9426 3494 9435
3495 9436 3494 9438 3494 9441 3493 9444
3508 9445 3518 9432 3508 9422
TIME...MOT...LOC 2012Z 231DEG 7KT 3501 9436Special weather statement, Jun 11, 3:46 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT SAT JUN 11 2011
ARZ019-020-029-OKZ072-074-076-112130-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
346 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
WESTERN FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND LE FLORE
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
AT 345 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED ACROSS
PARTS OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AND INTO WEST CENTRAL
ARKANSAS. THESE STORMS WERE MOVING VERY SLOWLY...BUT IN A GENERAL
EAST TO NORTHEAST DIRECTION AT 5 TO 10 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH
AND PENNY HAIL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3531 9391 3523 9392 3522 9402 3513 9403
3514 9413 3510 9414 3507 9423 3496 9423
3492 9444 3473 9445 3473 9494 3564 9495
3564 9448 3567 9448 3572 9389 3531 9383
TIME...MOT...LOC 2045Z 266DEG 9KT 3530 9444Special weather statement, Jun 11, 4:10 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT SAT JUN 11 2011
OKZ074>076-112145-
HASKELL OK-LATIMER OK-LE FLORE OK-
410 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN
LATIMER
AT 410 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MCCURTAIN...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...MILTON AND BOKOSHE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3524 9478 3503 9470 3500 9503 3512 9508
TIME...MOT...LOC 2110Z 252DEG 9KT 3508 9496The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:08 PM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Jun 10, 7:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 55 min |
| Jun 10, 8:37 PM CDT | Special Weather Statement | TSA | Creek | 53 min |
| Jun 10, 9:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Jun 11, 2:20 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 40 min |
| Jun 11, 2:32 PM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| Jun 11, 2:58 PM CDT | Special Weather Statement | TSA | Haskell | 47 min |
| Jun 11, 2:59 PM CDT | Special Weather Statement | TSA | LeFlore | 46 min |
| Jun 11, 3:46 PM CDT | Special Weather Statement | TSA | LeFlore, Sequoyah | 44 min |
| Jun 11, 4:10 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| Jun 11, 4:59 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jun 11, 5:03 PM CDT | Special Weather Statement | TSA | Okfuskee | 27 min |
| Jun 11, 5:24 PM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 11, 5:26 PM CDT | Areal Flood Advisory | TSA | Haskell | 2 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.